Log In Sign Up

Side effects? Bad effects?


Forum: Post Partum Depression

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Post Partum Depression LinkBack Topic Tools Search this Topic Display Modes
  #1  
February 15th, 2010, 04:00 PM
JessP's Avatar Lovin life and family
Join Date: May 2009
Location: Washington
Posts: 22,034
Send a message via MSN to JessP Send a message via Yahoo to JessP
Have you been put on any meds that didn't work out well for you? Bad side effects?

On the same note did you feel yours is wonderful?
__________________

Thanks .:Shortcake:. for my great siggie
http://skinny-jessi.blogspot.com/


Reply With Quote
  #2  
February 16th, 2010, 06:16 AM
danniegirl's Avatar Mega Super Mommy
Join Date: Feb 2007
Location: Fort Bragg, NC
Posts: 4,643
I was put on 50mg zoloft to start off, well that was fine had some side effects that were common. About two months of that I went back to normal so they gave me 100mg of zoloft.

The side effect I am having is WEIGHT GAIN!! I am working out 5 days a week but its not working. The weight gain has been terrible but its really going down hill now that dh is deployed. I am thinking about switching as I just dont like the weight gain plus I feel now after 3 months off being on 100 im going back to my old self.

Maybe it is just what I have going on in my life but I started snapping at the kids for no reason and what not.
Reply With Quote
  #3  
February 17th, 2010, 08:02 PM
Platinum Supermommy
Join Date: Aug 2006
Location: Michigan
Posts: 26,067
I am having the same problem! I am on 25mg of Zoloft and I have been working out 5 days a week for the past 6 weeks and I have only lost 1lb. It's driving me nuts! I wondered if maybe the medication was contributing to it, but I wasn't sure if that was even a possible side effect of it. I even started watching what I eat the past few weeks hoping to see some boost in my weight loss. I really need to get some weight off, I'm a bit overweight and need to get down to a more normal range.

I really don't want to switch though. I have tried 2 other medications and I was not happy with either. I only took Paxil once and had this very foggy feeling the entire next day. I decided not to continue on it (for other reasons) and started on Pristique next. I had a ton of side effects on Pristique, from that foggy feeling, extreme hunger, nausea, headaches, etc. After a week or so, I discontinued it, again for other reasons (althoguh I hated the side effects). I have had very good luck with the Zoloft. I have been on it for a little over a month with not a single side effect (besides the possible weight gain). I guess it's better than actually gaining weight if I wasn't working out, but it's extremely frustrating to work so hard and not see any results
__________________
Andrea, mom to Abigail (6) Annabelle (4) and Alexis (1)



Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 01:37 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0